# SDR CA001229023

- Difficulty date: December 11, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Stator
- Condition: Failed
- Location: Alternator
- Component: Alternator, Ge, CF343B1
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CAPTAIN REPORTED A LEFT ENGINE N2 FLUCTUATION AT CRUISE BETWEEN 88.2 AND 97.6.FOLLOWING SEVERAL PROCEDURES AND PART CHANGES (ADJUSTMENT OF IDLE SPEED, VG FEEDBACK, REPLACEMENT OF FCU & OF T2C SENSOR), THE AIRCRAFT WAS FERRY TO THE MAIN BASE. THE MAINTENANCE THEN REPLACED THE ALTERNATOR STATOR AND ROTOR (STATOR S/N GJAHJ368 AND ROTOR S/N GJAK1576). AIRCRAFT RETURNED TO SERVICE.
